My RA is not "controlled" my doctor said cause I am having a high amount of activity he wanted to put me on enbrel. Personally I don't want to do injections, I'm scared. But I am trying to up my methotrexate to 8 tables now...and still 2mg prednisone, but he says that if I get off methotrexate he said I will be able to get off prednisone which is what I want....but I feel cornered....I don't know what to do....
Hello! Does anyone here have experience with pregnancy and RA. I am 28 weeks pregnant. Probably not surprising, but I am tired and I hurt all the time. How do I sort out what is RA and what is just pregnancy? My docs seem to think it's just pregnancy. Either way, I will be glad when I am finished with the pregnancy. Any words of wisdom to get me through the last trimester would be very much appreciated :)
Has anyone been on cimzia? Any side effects? Did it work for you?
I've been taking Enbrel and methotrexate,Ivenoticeits efectiveness is declining. I also in left knee have Osteoarthritis and need surgery soon.For a few months I've noticed my calves feel heavy and it painful to walk the swelling never goes away,my feet hurt. Its getting harder and harder to walk very far. I think its time to look at other medications. Has anyone had symptoms like mine?
Doc said I was a Mx failure since my joints still hurt after being on Mx for five months. Tried Humira but had hiccup coughs shortly after injections and then broke out in poison ivy like hives had the same reactions but worse after the second injection. Hives biopsied and was allergic. Kept on Mx but stopped taking it after repeatedly getting upper respiratory and sinus infections. Doc tried me on Cimzia yesterday. Immediately after the injection had raging migraine headache and hot flash with… read more
Have any of you who used cimzia experienced a feeling like you're getting sick often? I keep waking up with scratchy throat, fatigue, general aches. I also take MTX which has recently been increased.
I would like to hear about your Cimzia experience.
I began Cimzia injections 3 1/2 weeks ago. The day of, I get very nauseous and a BAD headache. For the next 4-5 days I have nausea, extreme fatigue, and intestinal problems. 🙄 I've also noticed hair thinning.
I am hoping that my body gets used to it and that this med does the trick.
Does anyone who takes Cimzia experience nausea the day after their injection? I didn't always have this side effect but have come to expect it now after every dose. I can't seem to find much online about it, but it definitely appears to be drug-related. It reminds me a lot of the nausea I would get after taking Methotrexate. I've been on a variety of biologics and have never had nausea as a side effect, apart from Methotrexate. I'm wondering if anyone else out there is dealing with the same… read more